International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2014 / Article

Erratum | Open Access

Volume 2014 |Article ID 151753 | https://doi.org/10.1155/2014/151753

Shao-Wen Yu, "Erratum to “The Real and Complex Hermitian Solutions to a System of Quaternion Matrix Equations with Applications”", International Journal of Mathematics and Mathematical Sciences, vol. 2014, Article ID 151753, 1 page, 2014. https://doi.org/10.1155/2014/151753

Erratum to “The Real and Complex Hermitian Solutions to a System of Quaternion Matrix Equations with Applications”

Received11 Sep 2014
Accepted23 Sep 2014
Published30 Sep 2014

In Lemma 2.4, the equalities in (2.7) and should be deleted. Before Lemma 2.4, the following statement should be added.

Following the main idea of the proofs of Theorems 2.1 and 3.1 in [1], we can derive the following lemma over .

The original Lemma 2.4 should be replaced by the following.

Lemma 2.4. Let , , and be given; if is contained in , then

References

  1. Y. Liu and Y. Tian, “A simultaneous decomposition of a matrix triplet with applications,” Numerical Linear Algebra with Applications, vol. 18, no. 1, pp. 69–85, 2011. View at: Publisher Site | Google Scholar | Zentralblatt MATH | MathSciNet

Copyright © 2014 Shao-Wen Yu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Download other formatsMore
 Order printed copiesOrder
Views679
Downloads467
Citations

Related articles